# SDR COMA0160465

- Difficulty date: July 11, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 2,457 hours, 11,849 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: NA
- Part serial: NA
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG AILERON AND CONFIG SPOILER WARNINGS DURING T/O.COULD NOT DUPLICATE.  FOUND CONFIG WARNING SYSTEM FUNCTIONED PROPERLY.
